MAUDE Adverse Event Report: MEDTRONIC NEUROMODULATION B35200; IMPLANTED SUBCORTICAL ELECTRICAL STIMULATOR (M

MEDTRONIC NEUROMODULATION B35200; IMPLANTED SUBCORTICAL ELECTRICAL STIMULATOR (M
Model Number 64002
Medical Device Problem Codes Break (1069); Malposition of Device (2616); Impedance Problem (2950)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/17/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that a patient with a medical history of dystonia underwent a procedure for replacement of a neurostimulator.Preoperative impedance measurements indicated open and short circuits.During the replacement procedure, a break was observed in the 2x4 pocket adaptor wire, and the pocket adaptor was found to be damaged from the abdominal placement.The 2x4 adaptor was replaced, which resolved the impedance issues.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
H3: analysis of the 64002 pocket adapter (b)(6) revealed conductors were broken in the body and the distal end of the adapter.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
B35200
Common Device Name
IMPLANTED SUBCORTICAL ELECTRICAL STIMULATOR (M
Manufacturer (Section D)
MEDTRONIC NEUROMODULATION
7000 central ave ne
minneapolis MN 55432
Manufacturer (Section G)
MEDTRONIC NEUROMODULATION
7000 central ave ne
minneapolis MN 55432
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key22672985
Report Number2182207-2025-01948
Device Sequence Number7495758
Product Code MRU
UDI-Device Identifier00613994544957
UDI-Public(01)00613994544957(17)180321(10)N450591N01
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
H020007
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/21/2018
Device Model Number64002
Device Catalogue Number64002
Device Lot NumberN450591N01
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/28/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2025
Supplement Date Received by Manufacturer08/07/2025
Initial Report FDA Received Date07/31/2025
Supplement Report FDA Received Date08/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/21/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient SexMale